MAUDE Adverse Event Report: STRYKER SPINE-US LUXOR ARM POST; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER SPINE-US LUXOR ARM POST; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 48250240
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/20/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the pin in the arm has fallen out when tightening to the bed.No adverse consequences to the patient has been reported.
 
Additional Manufacturer Narrative
Method: visual inspection, product history review, complaint history review, risk assessment.Result: the customer reported event was confirmed via visual inspection.The arm was returned with the locking mechanism missing from the device.The locking mechanism was not returned with the rest of the arm.Manufacturing records were reviewed for the corresponding lot and no relevant issues were identified.The arm was reported to be used over 100 times and was found to be 5 years old at the time of the event.The instruments ifu states: "the life of the instrument depends on the number of times they are used as well as the precautions taken in handling, cleaning and storage.Great care must be taken of the instruments to ensure that they remain in good working order." conclusion: the most likely root cause is wear due to the device's extended use.
 
Event or Problem Description

Brand Name
LUXOR ARM POST
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key7703742
Report Number0009617544-2018-00178
Device Sequence Number995590
Product Code LXH
UDI-Device Identifier07613327266177
UDI-Public07613327266177
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48250240
Device Lot Number132808
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/10/2018
Initial Date Received by Manufacturer 06/20/2018
Supplement Date Received by Manufacturer10/24/2018
Initial Report FDA Received Date07/19/2018
Supplement Report FDA Received Date11/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1